# SDR SWAA2025080697636

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 43,908 hours, 20,452 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Condition: Pulled
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 FLAP FAIRING TAIL CONE HAS SIX PULLED RIVETS ON THE OUTBOARD SIDE.   REMOVED AND REPLACED NR 3 FLAP TAIL CONE CANOE PER SRM 51-40-02. APPLIED SEALANT PER SRM 51-40-02.
